# SDR U2RA2012032348601

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN MAIN PASSENGER CABIN WAS FOUND TO BE CRACKED AT AFT LOWER END AT BS 1600  RBL 24.  CRACK LENGTH IS 1.5" LONG.
